Globally optimal departure rates for several groups of driversy

Alberto Bressan, Yucong Huang

Research output: Contribution to journalArticlepeer-review


The first part of this paper contains a brief introduction to conservation law models of traffic flow on a network of roads. Globally optimal solutions and Nash equilibrium solutions are reviewed, with several groups of drivers sharing different cost functions. In the second part we consider a globally optimal set of departure rates, for different groups of drivers but on a single road. Necessary conditions are proved, which lead to a practical algorithm for computing the optimal solution.

Original languageEnglish (US)
Pages (from-to)583-613
Number of pages31
JournalMathematics In Engineering
Issue number3
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics
  • Mathematical Physics


Dive into the research topics of 'Globally optimal departure rates for several groups of driversy'. Together they form a unique fingerprint.

Cite this